# SDR 2006UALA00627

- Difficulty date: April 1, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 41,510 hours, 15,164 cycles
- Engine: Iae V2527A5
- Engine time: 25,896 hours, 9,203 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENG HAD A COMPRESSOR STALL DURING CLIMB AT APPROX 3000 FT AGL WITH A UPPER ECAM WARNING.    UNDETERMINED CAUSE, TROUBLESHOOTING CHECKS RETURNED NO DEFECTS.
